# SDR UALA2012012300455

- Difficulty date: January 22, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,221 hours, 9,279 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORT VERBALLY ELECTRICAL BURNING ODOR IN MID GALLEY.  CREW REPORTED SMELL DISAPPEARED UPON GALLEY PWR REMOVAL.  REMOVED C-MS CHECKED ALL WIRING IN AFT SECTION OF GALLEY NO EVIDENCE OF BURNING, CHECKED C-B PANEL AND ASSOCIATED 3 PHASE WIRING ALL INTACT.  OPENED CEILING AREA AND INSPECTED SURROUNDING AREA WITH CHILLERS IN OPERATION ALL OK.
